# SDR SWAA2025070182816

- Difficulty date: June 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP I/B AFT END IS DELAMINATED.   CHANGED STEP STATUS ON STEPS 2 & 3 TO [PARTIAL]  REMOVED; REPLACED AND ADJUSTED THE LT WING O/B AFT FLAP IAW AMM 27-51-22-000-801; AMM 27-51-22-400-801; AMM 27-51-28-000-802; AMM 27-51-28-400-802;[03] VERIFIED CORRECTIVE ACTION ENTRY 2. WITH STEPS 1-4
